Keyword Search:


Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: N | R | S | Y
Number of items: 4.

N

Nik Long, Nik Mohd Asri and Eshkuvatov, Zainidin K. and Mahiub, Mohammad Abdulkawi (2009) Semi-bounded solutions of singular integral equations of Cauchy type. International Journal of Contemporary Mathematical Sciences, 4 (22). 1059 - 1066. ISSN 1312-7586

R

Rezaeipour, Davood and Md. Said, Mohamad Rushdan (2009) Some statistical simulation results over the 128-bit block cipher CLEFIA. International Journal of Contemporary Mathematical Sciences, 4 (10). pp. 497-504. ISSN 1312-7586

S

S., Mehrkanoon and Suleiman, Mohamed and Abdul Majid, Zanariah and S., S Chaharborj (2009) Spline approach to the solution of Sturm - Liouville problem. International Journal of Contemporary Mathematical Sciences, 4 (12). pp. 577-586. ISSN 1312-7586

Y

Yaghobifar, Mohammad and Nik Long, Nik Mohd. Asri and Eshkuratov, Zainidin K. (2010) Analytical solutions of characteristic singular integral equations in the class of rational functions. International Journal of Contemporary Mathematical Sciences, 5 (53-56). 2773 - 2779. ISSN 1312-7586

This list was generated on Fri Jun 23 17:05:05 2017 MYT.